# SDR SWAA2025082206942

- Difficulty date: July 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR HARDWARE AND PLATE ENTRY DOOR AT AFT GALLEY ARE A 2025-448212<[01] REPLACED GIRT BAR HARDWARE AND PLATE ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801. TEST IS OK.;[02] JOB COMPLETED
